MAUDE Adverse Event Report: COOK INC NCOMPASS NITINOL TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCOMPASS NITINOL TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G32701
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E4: address: (b)(6).G4 ¿ pma/510(k) #: exempt.H3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, during an unspecified procedure in the kidney, the basket tip of an ncompass nitinol tipless stone extractor could not be pushed out.Another unspecified device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: it was reported, during an unspecified procedure in the kidney, the basket tip of an ncompass nitinol tipless stone extractor could not be pushed out.Another unspecified device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturer¿s instructions (mi), and quality control (qc) procedures were conducted during the investigation.Visual inspection and functional test of the returned complaint device was also conducted.One device was returned for investigation in an open package with label.Handle does not actuate basket formation.Visual examination notes the basket formation is pulled into the basket sheath at least 5mm.After disassembling handle, basket assembly could not be removed from the basket sheath.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found that 1 device from the lot did not pass quality control inspections; however, the affected product was scrapped prior to release from cook.A complaint history database search showed no other related complaints associated with the failure mode for the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling; the ifu supplied with the device states the following in consideration of the reported failure mode: the device is conductive.Avoid contact with any electrified instruments.Do not use excessive force to manipulate this device.Damage to the device may occur.Based upon the available information, inspection of the returned device, and results of the investigation, cook has concluded that the cause for the complaint could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NCOMPASS NITINOL TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23866986
Report Number1820334-2025-01593
Device Sequence Number5329873
Product Code FFL
UDI-Device Identifier00827002327016
UDI-Public(01)00827002327016(17)280410(10)16551888
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32701
Device Catalogue NumberNCT4-024115
Device Lot Number16551888
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight53 KG
Patient EthnicityNon Hispanic
Patient RaceAsian